MAUDE Adverse Event Report: KARL STORZ ENDOVISION INC CYSTO-URETHRO-FIBERSCOPE

KARL STORZ ENDOVISION INC CYSTO-URETHRO-FIBERSCOPE
Model Number 11272C1
Medical Device Problem Codes Fracture (1260); Chemical Problem (2893)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported the sheath of the device broke.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: the device in question (11272c1 cysto-urethro-fiberscope, serial number: (b)(6), manufactured march 14, 2024) was received by the manufacturing site in germany for investigation on october 10, 2025.Investigation of the device revealed that the shaft's marking rings are discoloured and the sheathing of the shaft is brittle and torn in several places.In addition, the eyecup has white spots.According to the product history review the device was not repaired or maintained until today.Quality test was passed at the time of delivery.In the past, a reprocessing and information checklist provided by the customer was evaluated for similar complaints with similar failure description.The reason for the burst of the shaft, in earlier similar complaints, was due to non-compliant reprocessing.According to the investigation the failure can be traced back to a reprocessing failure.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CYSTO-URETHRO-FIBERSCOPE
Common Device Name
CYSTO-URETHRO-FIBERSCOPE
Manufacturer (Section D)
KARL STORZ ENDOVISION INC
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDVISON INC
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23553697
Report Number1221826-2025-02005
Device Sequence Number13091982
Product Code FBO
UDI-Device Identifier04048551226100
UDI-Public04048551226100
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K945185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11272C1
Device Catalogue Number11272C1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown